# SDR CA070704017

- Difficulty date: May 23, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE, THE ENGINE INTER-TURBINE TEMPERATURE WAS SEEN TO INCREASE AND FLAMES AND SPARKS WERE SEEN EXITING THE EXHAUST.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070704017)
